Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

CM Docs, please help!

Anonymous
Posted by Anonymous
  • 8 Replies

A Dr said I had an overactive colon and prescribed Doxe-Pin HCL 10 mg several times a day but at the time I was breastfeeding.  I'm no longer breastfeeding and am tired of the excruciating stomach pain and incredibly hard to control diarrhea, but I was just weaned off of Lexapro b/c it made me squirrely.

I guess my question is, will this medicine do the same thing?  I don't want to have to wean off those again, it was hell.  I also don't want the pain and bowel problem.  The Dr. said it wouldn't have the same effect but from what I've read, there's a good chance it will.

 

What do you know about this??

 

***EDIT*** I changed the name b/c no one responded

TIA!

Posted by Anonymous on May. 7, 2015 at 5:44 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
Anonymous
by Anonymous 1 - Original Poster on May. 7, 2015 at 5:56 PM

BUMP!

Anonymous
by Anonymous 1 - Original Poster on May. 8, 2015 at 11:27 PM

BUMP!

Anonymous
by Anonymous 1 - Original Poster on May. 8, 2015 at 11:32 PM

So no one has any opinions????

Hannahluvsdogs
by Keyser Söze on May. 8, 2015 at 11:35 PM

Your post is confusing. Was the colon problem a side effect of Lexapro?

Anonymous
by Anonymous 1 - Original Poster on May. 8, 2015 at 11:37 PM

No, not related at all.  I was worried b/c the Doxe-pin is the same type of medicine that Lexapro is and I don't want it to make me mental (like the Lexapro did).

Quoting Hannahluvsdogs:

Your post is confusing. Was the colon problem a side effect of Lexapro?

 

mommykruse1018
by Bronze Member on May. 8, 2015 at 11:38 PM
No idea. Good luck I hope you feel better soon!
Hannahluvsdogs
by Keyser Söze on May. 8, 2015 at 11:41 PM

Oh ok. It's a different type of antidepressant, it works differently in the brain, so it may not affect you the same. There's a lot of variation in individual response to drugs, especially psych drugs, so it's kind of a guessing game.

Quoting Anonymous 1:

No, not related at all.  I was worried b/c the Doxe-pin is the same type of medicine that Lexapro is and I don't want it to make me mental (like the Lexapro did).

Quoting Hannahluvsdogs:

Your post is confusing. Was the colon problem a side effect of Lexapro?



Anonymous
by Anonymous 2 on May. 8, 2015 at 11:41 PM

I don't know but here's a bump.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)